# SDR FDEA2018080761919

- Difficulty date: August 6, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 83,516 hours, 18,801 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE BEADED DOUBLER AT XOS 703 WAS FOUND CRACKED.  REPAIRED IAW SRM 57-40-02-2R, FIGURE 203, REPAIR 15.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
